| Catalog Number |
07K65-29 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated architect free t4 results for multiple samples.This was identified after a positive shift in quality controls was seen.The following example data was provided: sid (b)(6): initial result = 24.59, repeat = 15.93, repeats after recalibration = 15.06 and 16.17 no impact to patient management was reported.
Additional Manufacturer Narrative
Section d4 expiration date was updated from 05/14/2025 to 03/14/2025 section d4 primary udi number was updated from (b)(4).Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending did identify an increase in complaints for list number 07k65, however, an increase in complaint activity for lot 63085ud00 was not identified.Additionally, in-house accuracy testing was completed with a retained kit of reagent lot 63085ud00.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot number 63085ud00 and the complaint issue.Labeling was reviewed and adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 for lot 63085ud00 was identified.
Event or Problem Description
Additional Manufacturer Narrative
A further review, a typographical error was identified in section d4 primary udi number.Section d4 primary udi number was corrected from (b)(4).To (b)(4).
Event or Problem Description